Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

On the Fourier-algebra of a locally compact amenable group


Author: Volker Flory
Journal: Proc. Amer. Math. Soc. 29 (1971), 603-606
MSC: Primary 22.65; Secondary 42.00
MathSciNet review: 0283138
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let G be a locally compact amenable group. The elements of the Fourier-algebra A(G) are characterized with the aid of the theorem of Schoenberg-Eberlein-Eymard.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 22.65, 42.00

Retrieve articles in all journals with MSC: 22.65, 42.00


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1971-0283138-3
PII: S 0002-9939(1971)0283138-3
Keywords: Theorem of Schoenberg-Eberlein-Eymard, Fourier-algebra, amenable group, convolution, representation, $ {C^\ast}$-group algebra
Article copyright: © Copyright 1971 American Mathematical Society